# SDR 96UAL900601

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7462U
- Make and model: Boeing 727222
- Aircraft serial: 21916
- Engine: Pwa JT8D15
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heat Unit
- Condition: Failed
- Location: Nr 1 Window
- Component: Boeing, BAC65528038
- Stage of operation: NR
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

NR 1 WINDOW OVERHEAT LIGHT CAME ON.  RESET, CAME ON AGAIN.   REPLACED WINDOW HEAT ACCESSORY UNIT DUE TO OUTPUT CONTROL CIRCUIT FAILURE.
